Efficient Many-To-Many Point Matching in One Dimension

Author: Colannino Justin   Damian Mirela   Hurtado Ferran   Langerman Stefan   Meijer Henk   Ramaswami Suneeta   Souvaine Diane   Toussaint Godfried  

Publisher: Springer Publishing Company

ISSN: 0911-0119

Source: Graphs and Combinatorics, Vol.23, Iss.1, 2007-06, pp. : 169-178

Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.

Previous Menu Next